MathSciNet Relay Station
MathSciNet bibliographic data
MR1994866 14P10 (44A60)
Marshall, M. Approximating positive polynomials using sums of squares. Canad. Math. Bull. 46 (2003), no. 3, 400–418.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement